National Changhua University of Education Institutional Repository : Item 987654321/10981
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24625310      Online Users : 62
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item:

Title: Bandwidth enhancement for dual-frequency microstrip antenna with conical radiation
Authors: Lin, S. J.;Row, Jeen-Sheen
Contributors: 電機工程學系
Date: 2008-06
Issue Date: 2012-06-05T02:01:03Z
Publisher: IEEE
Abstract: A design for dual-frequency microstrip antennas with conical radiation patterns is studied. The dual-frequency operation is achieved by exciting
two different resonant modes of the square microstrip patch antenna with four symmetrical shorting walls. Then, a method to enhance the
impedance bandwidths of the dual-frequency antenna is proposed, and the experimental results show bandwidths are increased by 19
and 31% at the lower and higher operating frequencies, respectively. Simulation analyses are also performed to support the measured results.
Relation: Electronics Letters, 44(1): 2-3
Appears in Collections:[Department and Graduate Institute of Electronic Engineering] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback